# SDR HALA2011011700084

- Difficulty date: January 17, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 73,855 hours, 32,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL BETWEEN FLOORBEAMS AT STN 1197 + 38, & RBL 39.75.  REPAIRED BY REPLACEMENT IAW SRM 51-40-02, REV 84.
